# SDR CA130528009

- Difficulty date: May 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,784 hours
- Engine: Lyc T5313B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 205076294001
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CRACKED TUBE UNDERNEATH FITTING SLEEVE, TUBE POPPED OUT OF FITTING AND BLEW OUT MOST OF FLUID.
